# SDR A6WA200740495

- Difficulty date: August 4, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STIFFENER POST AT RBL 9 ON THE AFT FACE OF THE BULKHEAD AT FS 559 IS CRACKED ON THE INBOARD AND OUTBOARD SIDES APPROX .5 INCH LONG AT THE LOWER RIVETS.  SUP - MAINTENANCE PERFORMED MAJOR REPAIR TO STIFFENER POST AT BULKHEAD FS 559 AT RBL 9 IAW CRJ 200 SRM 51-42-06 AND BOMBARDIER REO 601R-53-41-057.  (M)
